# SDR MASA200400597

- Difficulty date: October 24, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 6,581 hours, 6,069 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW ABORTED TAKEOFF AND RETURNED TO THE GATE FOR SPOILER CONFIGURATION WARNING MESSAGE ON TAKEOFF ROLL.  MX RESET SPOILER SYSTEM AND PERFORMED OPERATIONAL CHECKS WITHOUT FURTHER OCCURANCES.
